Show simple item record

dc.contributor.authorAguiló Gost, Francisco de Asis L.
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorPérez Mansilla, Sonia
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-03-01T09:28:31Z
dc.date.available2018-10-02T00:30:36Z
dc.date.issued2016
dc.identifier.citationAguilo, F., Fiol, M., Perez, S. A geometric approach to dense Cayley digraphs of finite Abelian groups. "Electronic notes in discrete mathematics", 2016, vol. 54, p. 277-282.
dc.identifier.issn1571-0653
dc.identifier.urihttp://hdl.handle.net/2117/101763
dc.description.abstractWe give a method for constructing infinite families of dense (or eventually likely dense) Cayley digraphs of finite Abelian groups. The diameter of the digraphs is obtained by means of the related minimum distance diagrams. A dilating technique for these diagrams, which can be used for any degree of the digraph, is applied to generate the digraphs of the family. Moreover, two infinite families of digraphs with distinguished metric properties will be given using these methods. The first family contains digraphs with asymptotically large ratio between the order and the diameter as the degree increases (moreover it is the first known asymptotically dense family). The second family, for fixed degree d = 3, contains digraphs with the current best known density.
dc.format.extent6 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria::Geometria diferencial
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria::Geometria algebraica
dc.subject.lcshGeometry
dc.subject.lcshTopology
dc.subject.otherCayley digraph
dc.subject.otherminimum distance diagram
dc.subject.otherdilation
dc.subject.otherdiameter
dc.subject.otherdensity
dc.titleA geometric approach to dense Cayley digraphs of finite Abelian groups
dc.typeArticle
dc.subject.lemacGeometria
dc.subject.lemacGeometria
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.endm.2016.09.048
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::51 Geometry::51P05 Geometry and physics
dc.subject.amsClassificació AMS::54 General topology::54H Connections with other structures, applications
dc.relation.publisherversionhttps://www.journals.elsevier.com/electronic-notes-in-discrete-mathematics/
dc.rights.accessOpen Access
drac.iddocument19737398
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorAguilo, F., Fiol, M., Perez, S.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameElectronic notes in discrete mathematics
upcommons.citation.volume54
upcommons.citation.startingPage277
upcommons.citation.endingPage282


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain